# SDR IXXA20241017006

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N397AZ
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 127,389 hours, 23,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide Track
- Part number: 452T200656
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC L/H GUIDE RAIL CRACKED AND DAMAGED IN ALC STA 1265 LBL 44
